# SDR CA961016009

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 2840 · Fuel Indicating System
- Part: Dentiometer
- Part number: LG1136AA01
- Condition: Corroded
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATION FLUCTUATING. FUEL DENTIOMETER WITH CORRODED CANNON PLUG. UNABLE TO REMOVE CANNON PLUG, WIRES CUT AND NEW UNIT INSTALLED.
